zbMATH — the first resource for mathematics

Computation of the stabilizing solution of game theoretic Riccati equation arising in stochastic \(H_\infty\) control problems. (English) Zbl 1219.93114
Summary: In this paper, the problem of the numerical computation of the stabilizing solution of the game theoretic algebraic Riccati equation is investigated. The Riccati equation under consideration occurs in connection with the solution of the \(H_\infty\) control problem for a class of stochastic systems affected by state dependent and control dependent white noise. The stabilizing solution of the considered game theoretic Riccati equation is obtained as a limit of a sequence of approximations constructed based on stabilizing solutions of a sequence of algebraic Riccati equations of stochastic control with definite sign of the quadratic part. The efficiency of the proposed algorithm is demonstrated by several numerical experiments.

93E03 Stochastic systems in control theory (general)
93B36 \(H^\infty\)-control
93E15 Stochastic stability in control theory
93D21 Adaptive or robust stabilization
Full Text: DOI
[1] Abou-Kandil, H., Freiling, G., Jank, G.: Solution and assymptotic behaviour of coupled Riccati equations in jump linear systems. IEEE Trans. Automat. Contr. 39, 1631–1636 (1994) · Zbl 0925.93387
[2] Damm, T., Hinrichsen, D.: Newton’s method for concave operators with resolvent positive derivatives in ordered Banach spaces. Linear Algebra Appl. 363, 43–64 (2003) · Zbl 1019.65035
[3] Damm, T.: Rational matrix equations in stochastic control. In: Lecture Notes in Control and Information sciences. Springer (2004) · Zbl 1034.93001
[4] do Val, J., Geromel, J., Costa, O.: Uncoupled Riccati iterations for the linear quadratic control problem of discrete-time Markov jump linear systems. IEEE Trans. Automat. Contr. 43(12), 1727–1733 (1998) · Zbl 1056.93537
[5] Doyle, J., Glover, K., Khargonekaar, P., Francis, B.: State space solution to standard H 2 and H control problems. IEEE Trans. Automat. Contr. 34(8), 831–847 (1989) · Zbl 0698.93031
[6] Dragan, V., Morozan, T., Stoica, A.: Mathematical methods in robuts control of linear stochastic systems. In: Miele, A. (ed.) Mathematical Concepts and Methods in Science and Engineering, vol. 50. Springer (2006) · Zbl 1101.93002
[7] Dragan, V., Morozan, T.: Game theoretic coupled Riccati equations associated to controlled linear differential systems with jump Markov perturbations. Stoch. Anal. Appl. 19(5), 715751 (2001) · Zbl 1050.93076
[8] Dragan, V., Morozan, T.: Mixed input-output optimization for time varying ItĂ´ systems with state dependent noise. Dyn. Contin. Discrete Impuls. Syst. 3, 317–333 (1997) · Zbl 0949.30020
[9] Dragan, V., Morozan, T.: Global solutions to a game theoretic Riccati equation of stochastic control. J. Differ. Equ. 138(2), 328–350 (1997) · Zbl 0888.93055
[10] Dragan, V., Stoica, A.: State feedback mixed H 2/H problem for linear systems with finite jumps–TUP6. In: Proceedings of the Fifteenth International Symposium on Mathematical Theory of Networks and Systems (MTNS). University of Notre Dame, South Bend, Indiana, USA (2002)
[11] Dragan, V., Morozan, T., Freiling, G., Hochhaus, A.: An iterative porcedure for computation of the maximal solution of a class of generalized Riccati differential equations. In: Proc. 16-th Int. Symp. Mathematical Theory of Networks and Systems. Leuven, TP-4, CD-Rom (2004) · Zbl 1053.34006
[12] Dragan, V., Damm, T., Freiling, G., Morozan, T.: Differential equations with positive evolutions and some applications. Result. Math. 48, 206–236 (2005) · Zbl 1117.34053
[13] Dragan, V., Freiling, G., Stoica, A.M., Morozan, T.: Iterative algorithms for stabilizing solutions of game theoretic Riccati equations of stochastic control. In: Proceedings of 18th International Symposium on Mathematical Theory of Networks and Systems. Blacksburg, Virginia, USA, CD-Rom (2008)
[14] de Farias, D., Geromel, J., do Val, J., Costa, O.: Output feedback control of Markov jump linear systems in continuous time. IEEE Trans. Automat. Contr. 45(2), 944–948 (2000) · Zbl 0972.93074
[15] Fragoso, M. D., Costa, O.L.V., de Souza, C.E.: A new approach to linearly perturbed Riccati equations arising in stochastic control. Appl. Math. Optim. 37, 99–126 (1998) · Zbl 0895.93042
[16] Gajic, Z., Borno, I.: Lyapunov iterations for optimal control of jump linear systems at steady state. IEEE Trans. Automat. Contr. 40, 1971–1975 (1995) · Zbl 0837.93073
[17] Guo, C.-H.: Iterative solution of a matrix Riccati equation arising in stochastic control. Oper. Theory Adv. Appl. 130, 209–221 (2002) · Zbl 1020.65024
[18] Hinrichsen, D., Pritchard, A.J.: Stochastic H . SIAM J. Control Optim. 36, 1504–1538 (1998) · Zbl 0914.93019
[19] Ivanov, I.G.: On some iterations for optimal control of jump linear equations. Nonlinear Anal. 69(11), 4012–4024 (2008) · Zbl 1162.65020
[20] Khasminskii, R.Z.: Stochastic Stability of Differential Equations. Sythoff and Noordhoff Alpen aan den Rijn, NL (1980)
[21] Lanzon, A., Feng, Y., Anderson, B.D.O., Rotkowitz, M.: Computing the positive stabilizing solution to algebraic Riccati equations with an indefinite quadratic term via a recursive method. IEEE Trans. Automat. Contr. 53, 10, 2280–2291 (2008) · Zbl 1390.15053
[22] Lanzon, A., Feng, Y., Anderson, B.: An iterative algorithm to solve algebraic Riccati equations with an indefinite quadratic term. In: Proceedings of the European Control Conference. Kos, Greece (2007)
[23] Mehrmann, V., Tan, A.: Deffect correction methods for the solution of algebraic Riccati equations. IEEE Trans. Automat. Contr. 33(7), 695–698 (1988) · Zbl 0646.93024
[24] Pan, Z., Basar, T.: H control of Markovian jump systems and solutions to associated piece-wise deterministic differential games. Annals of ISDG, Birkhauser 3, 61–94 (1995) · Zbl 0846.90146
[25] Petersen, J.R., Ugrinovskii, V.A., Savkin, A.V.: Robust Control Design using H methods. Springer, Berlin (2000) · Zbl 0963.93003
[26] Zhou, K., Doyle, J., Glover, K.: Robust and Optimal Control. Prentice Hall, Upper Saddle River NJ (1996) · Zbl 0999.49500
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.